# SDR NSV2008F00013

- Difficulty date: July 24, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N338CJ
- Make and model: Saab 340B
- Aircraft serial: 340B338
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAIL PIPE NOT ILLUMINATED.  CLEANED SENSOR LOOP CONNECTORS.  ENGINE RUN UP AND OPS CHECKS GOOD IAW AMM 26-11-00-06.  (A)
